Lupron-coming off experience?

Following surgery to remove endometriosis patches ( ovaries, bowel and pelvic ligament) in September I went on a 6 month course of lupron with add-back progesterone.

The first three were the monthly jabs going into the fourth month I had a higher three month dose. Technically that will 'end' c. April 10, although I know in reality it may be a while before I see my periods return.

So I have about three weeks still to go where the 3m shot lupron is active in my system, but I'm experiencing really strong cramps like my period is about to start, and have been for a week or so. Has anyone experienced this, What was the cause if you did? Frankly I will be so pleased to see my period I won't mind if it is wearing off earlier!

I've suffered since about month 4 from joint pain and aches generally but otherwise have been quite lucky in my experience with lupron-save for the hot flashes and my already v modest breasts shrinking a further cupsize !

How long did it take any side effects like jobit pain you experienced to diminish?

Thank you for the collective wisdom!

oldestnewest

You may also like...